# SDR MASA200601240

- Difficulty date: May 2, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 19,434 hours, 14,485 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6424 PHX.  FLIGHT SPOILERS CAUTION IN FLIGHT.  MAINTENANCE RESET THE SPOILERS.
